# SDR COMA9610163

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elevator Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF.  TRIM WAS CONFIRMED TO BE PROPERLY SET.  REPLACED DEFECTIVE ELEVATOR TRIM PROXIMITY SENSOR.
